# SDR FDEA202004030665

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND CORROSION. CORROSION AT RIGHT HAND WING, WING SIDE OUTBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE (NR4 HOLE) REWORKED BY MACHINING AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-09 AND EA 1-5750-T0353394 PART 1 STEP 3A AND STEP 3, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- RT WING OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
